Skip to content
Diarhea after radiation
avatar
pennybug posted:
I have finished my Radiation treatments with little side effects but now am 20 days done and have started getting Diarha really bad. for 4 days now. Have done the immodium thing and clear liquid ,bananas rice and apple sauce with no luck. Wondering how long this might go on.. I am getting weak and the doctor say's I might have to have IV if it keeps up. anyone out there that has had this and can tell me how long it will last? I am getting so depressed. I can't go 5 feet from the bathroom and Dr. says he can't tell me how long as everyone is different. Please tell me this won't last forever.I feel like an invalid and can't enjoy life like this. Mothers day week end was a bust and missed my granddaughters graduation and my grandson's birthday
Reply
 
avatar
johnsr58 responded:
hey there

last year i finished my treatments about this time this year and about a month after treatments i had to take 3 weeks off of work because of diarha and i was worn out from it.

my diarha did start to slow down and is manageable most of the time now,but when it first started i needed to know where the bathroom was where ever i went.

anyway i still have some issues but it does get a lot better.


Helpful Tips

EXPERINCE WITH CYBERKNIFE FOR PROSTATE CANCER TREATMENT
I WOULD LIKE TO OFFER DETAILS TO ANY OF YOU WHO ARE STUDYING THE TREATMENT OPTIONS AVAILABLE FOR YOUR PROSTATE CANCER. I HAVE ALMOST A ... More
Was this Helpful?
15 of 28 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Prostate Cancer Center